# SDR AALA202210060719

- Difficulty date: September 19, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1 IN CRACK IN LOWER SKIN OF LEFT HORIZONTAL STABILIZER. LOCATED AT LEFT STABILIZER STATION 101.9 AND 9 INCHES FROM THE AFT SPAR. REMOVED CRACK BY GRINDING AND INSTALLING DOUBLER WITH FILLER PER SRM 55-10-01-2R-11.
